1. bookVolume 25 (2017): Edition 3 (October 2017)
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
ISSN
1426-2630
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais
Accès libre

Isomorphism Theorem on Vector Spaces over a Ring

Publié en ligne: 19 Dec 2017
Volume & Edition: Volume 25 (2017) - Edition 3 (October 2017)
Pages: 171 - 178
Reçu: 30 Aug 2017
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
ISSN
1426-2630
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais

[1] Grzegorz Bancerek, Czesław Byliński, Adam Grabowski, Artur Korniłowicz, Roman Matuszewski, Adam Naumowicz, Karol Pąk, and Josef Urban. Mizar: State-of-the-art and beyond. In Manfred Kerber, Jacques Carette, Cezary Kaliszyk, Florian Rabe, and Volker Sorge, editors, Intelligent Computer Mathematics, volume 9150 of Lecture Notes in Computer Science, pages 261–279. Springer International Publishing, 2015. ISBN 978-3-319-20614-1. doi:10.1007/978-3-319-20615-8_17.10.1007/978-3-319-20615-8_17Ouvrir le DOISearch in Google Scholar

[2] Wolfgang Ebeling. Lattices and Codes. Advanced Lectures in Mathematics. Springer Fachmedien Wiesbaden, 2013.10.1007/978-3-658-00360-9Search in Google Scholar

[3] Yuichi Futa, Hiroyuki Okazaki, and Yasunari Shidama. Submodule of free ℤ-module. Formalized Mathematics, 21(4):273–282, 2013. doi:10.2478/forma-2013-0029.10.2478/forma-2013-0029Ouvrir le DOISearch in Google Scholar

[4] Adam Grabowski, Artur Korniłowicz, and Adam Naumowicz. Four decades of Mizar. Journal of Automated Reasoning, 55(3):191–198, 2015. doi:10.1007/s10817-015-9345-1.10.1007/s10817-015-9345-1Ouvrir le DOISearch in Google Scholar

[5] A. K. Lenstra, H. W. Lenstra Jr., and L. Lovász. Factoring polynomials with rational coefficients. Mathematische Annalen, 261(4):515–534, 1982. doi:10.1007/BF01457454.10.1007/BF01457454Ouvrir le DOISearch in Google Scholar

[6] Daniele Micciancio and Shafi Goldwasser. Complexity of lattice problems: a cryptographic perspective. The International Series in Engineering and Computer Science, 2002.10.1007/978-1-4615-0897-7_8Search in Google Scholar

[7] Yasunari Shidama. Differentiable functions on normed linear spaces. Formalized Mathematics, 20(1):31–40, 2012. doi:10.2478/v10037-012-0005-1.10.2478/v10037-012-0005-1Ouvrir le DOISearch in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo